# SDR DALA13001136307

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSPECTION ON LT SIDE BS 1140 TENSION TIE FOUND ONE CRACK AT STEEL PLATE, UPPER ROW 8TH FASTENER HOLE FROM OTBD.   REAMED OVERSIZE FROM 0.187" TO 0.199" DIA IAW SV747-53A2507, REV 1.  NDT OPEN HOLE INSPECTION CARRIED OUT IAW DELTA NDTM D6-7170, REV 142, PART 6 51-00-00 PROC 16 AND FOUND NO CRACK EVIDENT.
